# SDR DL72W951988

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elev
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON B2 LTR CK, .75 BY .625 HOLE LOWER SKIN RT ELEVATOR AFT NR 4 BALANCE BOARD.  REPAIRED PER SRM 55-20-3.
